# SDR AALA20020759

- Difficulty date: May 26, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1381 - EN ROUTE ORD-SAT, DURING CLIMB-OUT, THE TAIL COMPARTMENT TEMPERATURE HIGH WARNING LIGHT ILLUMINATED.  CHECKLIST WAS RUN AND LIGHT EXTINGUISHED.  IAW THE CHECKLIST, THE LEFT SUPPLY SWITCH WAS RETURNED TO THE AUTO POSITION AND DURING CLIMB THE WARNING LIGHT ILLUMINATED AGAIN.  IT EXTINGUISHED WHEN HIGH PRESSURE BLEED OFF WAS AGAIN SELECTED.  RETURNED AND LANDED ORD WITHOUT INCIDENT.  REPLACED LEFT AND RIGHT TAIL COMPARTMENT OVERHEAT SENSORS.  PERFORMED HIGH POWER RUN UP.  CHECKED DUCT COUPLINGS AND VALVES FOR LEAKS DURING RUNUP.  NO LEAK NOTED, TAIL COMPARTMENT HIGH TEMPERATURE WARNING LIGHT DID NOT ILLUMINATE DURING HIGH POWER RUN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
